# SDR GTIA040548

- Difficulty date: May 18, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOORBOARD STA 927-1003 CORNERS CRACKED.  FABED NEW FLOOR PANEL.
